On the Correlation Function of the Characteristic Polynomials of the Hermitian Wigner Ensemble

Tatyana Shcherbina

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We consider the asymptotic of the correlation functions of the characteristic polynomials of the hermitian Wigner matrices Hn = n-1/2Wn. We show that for the correlation function of any even order the asymptotic coincides with this for the Gaussian Unitary Ensemble up to a factor, depending only on the fourth moment of the common probability law of entries E Wjk, R Wjk, i. e. that the higher moments do not contribute to the above limit.

Original languageEnglish (US)
Pages (from-to)1-21
Number of pages21
JournalCommunications In Mathematical Physics
Volume308
Issue number1
DOIs
StatePublished - Nov 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the Correlation Function of the Characteristic Polynomials of the Hermitian Wigner Ensemble'. Together they form a unique fingerprint.

  • Cite this